# SDR SIMA20230614001

- Difficulty date: June 14, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 37,654 hours, 28,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 17086691001
- Condition: Corroded
- Location: 27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-23-003 STR 27R CORRODED BETWEEN FR 87-88 (LEVEL 2 CORROSION)-C/A-BLENDED OUT CORROSION ON STGR 27R BTW FR87-88 IAW EMB 170 SRM 51-10-03. BLENDED AREA ON STGR 27R BTW FR87-8 FOUND TO BE WITHIN ALLOWABLE LIMITS IAW EMB 170 SRM 51-75-16
